# SDR SWAA2022041181187

- Difficulty date: March 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB FLANGE ON RT. HORIZ. STAB REMOVEABLE LEADING AT L/E STA.95.96 / [01] UPDATED PARTS SECTION;[02] REMOVED AND REPLACED RIB ON RT HORIZONTAL STAB L/E AT L/E STA 95.96 IAW SRM 51-40-02-0G-0 STEP 4; SRM 51-40-05-0G-0 AND BAC DWG 186A1001.;[03] VERIFIED CORRECTIVE ACTION 1-2.;[04] VERIFIED ALL STEPS ARE COMPLETED.;[05] VERIFIED COMPLETE
